Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniformities induced by cozero and Baire sets


Author: Anthony W. Hager
Journal: Proc. Amer. Math. Soc. 63 (1977), 153-159
MSC: Primary 54E15
MathSciNet review: 0436082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper treats the cozero- and Baire-fine uniform spaces, those X such that each cozero (resp., Baire) function on X is uniformly continuous. The emphasis is on the general method, with the results about coz and Ba as corollaries. Some of these, stated just for coz: The coz functor out of Unif has no left adjoint, but its restrictions to precompact, and to separable, spaces do. A space is coz-fine iff it is proximally fine and each finite coz-cover is uniform. A cozero field $ \mathcal{A}$ has a compatible coz-fine uniform space iff the meet of two completely additive $ \mathcal{A}$ -covers is another.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15

Retrieve articles in all journals with MSC: 54E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0436082-8
PII: S 0002-9939(1977)0436082-8
Keywords: Uniform space, cozero set, cozero function, Baire set, Baire function, proximity, cozero-fine, Baire-fine, proximally-fine, coreflection
Article copyright: © Copyright 1977 American Mathematical Society